# SDR MDR02044

- Difficulty date: November 9, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N575ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF34*
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: 22850080S
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGING INSPECTION DISCOVERED LEFT ENGINE COWL PANEL 432 AT TRAILING EDGE CHAFED 1 INCH BY .5 INCH BY .003 INCH DEEP.
